# SDR DALA2023021001079

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N395DZ
- Make and model: Airbus A321-211
- Aircraft serial: 9126
- Aircraft time: 10,559 hours, 4,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE EMERGENCY LIGHT AT 23ABC INOPERATIVE. FOUND LOOSE CONNECTOR UNDER SEAT 23A. RESEATED CONNECTOR. LIGHT OPS GOOD AT 23ABC. WORK DONE PER A321 ESPM 20-44. MEL PLACARD REMOVED. "M" PROCEDURES REVERSED. OK FOR SVC. (LP# 9722402)
